# SDR 99ZZZX686

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 689091
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION TURBINE LINER CHAFED, FUEL NOZZLE SHROUD DAMAGED.  FOUND DURING 100-HOUR INSPECTION.  FUEL NOZZLE WAS REPLACED AND SENT FOR REPAIR.  S/N AG55376.  CONTROL NR 98-3-5.
